Journal of Singularities
volume 11 (2015), 67-84
Received: 25 February 2014. Received in revised form: 20 April 2015.
We present a comprehensive L^2-theory for the d-bar operator on singular complex curves, including L^2-versions of the Riemann-Roch theorem and some applications.
Dolbeault operator, L^2-theory, singular complex curves, Riemann-Roch theorem
Mathematical Subject Classification:
32W05, 32C36, 14C40
|Jean Ruppenthal||Martin Sera|
|Department of Mathematics||Department of Mathematics|
|University of Wuppertal||University of Wuppertal|
|Gauss Str. 20||Gauss Str. 20|
|42119 Wuppertal, Germany||42119 Wuppertal, Germany|
|email: email@example.com||email: firstname.lastname@example.org|